MAUDE Adverse Event Report: BIOMET 3I 3I T3 WITH DCD TAPERED IMPLANT 4/3 X 11.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3 WITH DCD TAPERED IMPLANT 4/3 X 11.5MM; DENTAL IMPLANT
Catalog Number BNPT4311
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that implant caused ulcerations of the tissue in the vestibule and her denture could be worn over top.The implant was removed due to ulceration.There is an ulceration of the lower left lip.The ulceration approximates to the cover screw at site #22.There is a large ulceration that is tender to palpation.The ulceration approximates to the locator attachment at site #27.A full thickness flap from implant was reflected.A trephine bur was used to remove bone.Implant was then removed using forceps.Soft tissues were reapproximated using 4-0 chromic suture.Symptoms as a result of the event: pain.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.
 
Additional Manufacturer Narrative
Zimvie received one (1) bnpt4311, (3i t3® with dcd® tapered implant 4/3 x 11.5mm) for evaluation.Visual evaluation of the as returned device identified the implant with signs of use, apparent bone / tissue attached to external threads.However, no apparent malfunction was identified with the implant that would contribute to the reported event.Implant matched prints where measured.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 2020011270.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2020011270 for similar events and one (1) other complaint was identified (b)(4).Review completed utilizing keywords: ¿medical other¿.The customer did not submit images for the reported event.Based on the investigation and risk management file review as per rmf rm-00053-haz rev.12, the most likely root cause determined from the investigation is inadequate treatment planning.Therefore, based on the available information, a device malfunction did not occur.The reported event was non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
3I T3 WITH DCD TAPERED IMPLANT 4/3 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22198151
Report Number0001038806-2025-01332
Device Sequence Number15601828
Product Code DZE
UDI-Device Identifier00844868028338
UDI-Public(01)00844868028338(17)250211(10)2020011270
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date02/11/2025
Device Catalogue NumberBNPT4311
Device Lot Number2020011270
Was Device Available for Evaluation? No
Date Returned to Manufacturer05/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexUnknown
Patient EthnicityNon Hispanic